Alert archive / Alabama / Flash Flood Warnings in 2013
Flash Flood Warning 35, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jul 23, 2013, 11:41 AM CDT for 4 counties in Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2013, 11:41 AM CDT (16:41 UTC)
- Expired
- Jul 23, 2013, 2:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, AL, Lamar County, AL, Marion County, AL, Winston County, AL
The radar
The Columbus AFB radar (KGWX), 53 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1182 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
047
WGUS54 KBMX 231641
FFWBMX
ALC057-075-093-133-231930-
/O.NEW.KBMX.FF.W.0035.130723T1641Z-130723T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1141 AM CDT TUE JUL 23 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MARION COUNTY IN NORTHWEST ALABAMA...
NORTHERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
NORTHWESTERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
WESTERN WINSTON COUNTY IN NORTHWEST ALABAMA...
* UNTIL 230 PM CDT
* AT 1140 AM CDT...NATIONAL WEATHER SERVICE INDICATED SEVERAL BANDS
OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR ESTIMATES OF 1 TO 3 INCHES OF RAIN HAVE ALREADY FALLEN SINCE
EARLY THIS MORNING WITH ANOTHER 1 TO 3 INCHES POSSIBLE IN A SHORT
PERIOD OF TIME.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HALEYVILLE...HAMILTON...LYNN...SULLIGENT...VERNON...WINFIELD...
ASHBANK...ASHRIDGE...BEAVERTON...BEDFORD...BLOOMING GROVE...
BLUFF...BRILLIANT...BRINN...CORINTH REC AREA...CREWS...DETROIT...
DOUBLE SPRINGS...GLEN ALLEN...GU-WIN...GUIN...HACKLEBURG...HOUSTON
RECREATIONAL AREA...LAKE BUTTAHATCHEE...LAMAR COUNTY AIRPORT...
MCDOWELL CAMP GROUNDS...NEEDMORE...POPLAR SPRINGS...WESTON AND
WINSTON FREE STATE BARN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3431 8817 3430 8732 3400 8731 3400 8764
3374 8766 3370 8825
$$
75What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 9:21 AM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jul 23, 9:21 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 921 AM CDT TUE JUL 23 2013 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... FEATURE ONE WAS AN OUTFLOW BOUNDARY LOCATED GENERALLY FROM AUBURN TO MONTGOMERY TO EUTAW. SHOWERS AND THUNDERSTORMS CONTINUE ALONG THIS BOUNDARY FROM WETUMPKA TO ROANOKE. THIS ACTIVITY WILL CONTINUE EAST SOUTHEAST TOWARD TUSKEGEE AUBURN AND PHENIX CITY THIS MORNING. A SECONDARY OUTFLOW BOUNDARY WAS LOCATED FROM THE BIRMINGHAM METRO TOWARD HEFLIN. THUNDERSTORMS WERE ALSO DEVELOPING ALONG THIS AXIS. AN UPPER LEVEL DISTURBANCE WAS MOVING ACROSS NORTHERN ALABAMA THIS MORNING AND THIS WAS THE INITIATOR OF THE CONVECTION. ADDITIONAL STORMS WILL AFFECT AREAS FROM ONEONTA TO CENTRE ASSOCIATED WITH THIS FEATURE ALOFT. FEATURE TWO WAS AN AREA OF CLEARING SKIES AND INSOLATION NORTH AND WEST OF I-65/I-20. THUNDERSTORMS ARE INITIATING IN THIS AREA TOO AS INSTABILITIES ARE INCREASING. ANOTHER UPPER LEVEL DISTURBANCE IN THE NORTHWEST FLOW ALOFT WAS LOCATED OVER THE LOWER MISSISSIPPI VALLEY AND WAS PRODUCING STORMS ACROSS NORTHERN MISSISSIPPI AND INTO ARKANSAS AND TENNESSEE. THIS FEATURE WILL SWING INTO WESTERN ALABAMA AROUND NOON. THEREFORE...EXPECT A FEW ROUNDS OF THUNDERSTORMS THROUGH THE EARLY EVENING HOURS ACROSS MUCH OF CENTRAL ALABAMA. THE 12Z AREA RAOBS AND THE SATELLITE DEPICTION INDICATE HIGH PRECIP WATER OVER MUCH OF THE AREA AGAIN TODAY...IN SOME INSTANCES...OVER 2 INCHES. BULK SHEAR IS NOT IMPRESSIVE BUT A DEVELOPING COLD POOL IN NORTHERN MISSISSIPPI SHOULD ALLOW SOME STORM ORGANIZATION AND REGENERATION ALONG WITH THE UPPER SUPPORT. MID LEVEL LAPSE RATES ARE A BIT BETTER THAN YESTERDAY WITH INSTABILITY VALUES NEARLY THE SAME. THEREFORE...WENT AHEAD AND ADDED THE LOCALIZED CHANCE OF FLASH FLOODING AND WIND GUSTS 35 TO 60 MPH IN THE HWO THROUGH 10 PM AREA WIDE. STAY TUNED FOR FURTHER UPDATES AND BE PREPARED FOR THE ISSUANCE OF A FEW WARNINGS TODAY. 75 && .AVIATION... 12Z TAF DISCUSSION. ANOTHER MORNING OF VARIABLE CIGS ACROSS CENTRAL ALABAMA...BUT CURRENTLY CIGS ARE GENERALLY IFR WITH SOME PATCHY FOG OUT THERE AS WELL. A COMPLEX OF STORMS DEVELOPED OVERNIGHT AND CONTINUES TO PUSH SE ACROSS THE NORTHERN HALF OF THE FORECAST AREA. HAVE INCLUDED A TEMPO FOR TSRA AT THE NORTHERN TERMINALS WITH SOME HIGHER CIGS. STORMS WILL BRING HEAVY RAIN...GUSTY WINDS...AND LIGHTNING. THESE NORTHERN AREAS COULD SEE A BREAK ONCE THESE STORMS MOVE THRU BEFORE YET ANOTHER WAVE MOVES IN FROM THE NW LATER THIS MORNING/AFTERNOON. FOR THE SOUTHERN SITES...IT SHOULD BE SEVERAL HOURS BEFORE WHAT'S LEFT OF THE ONGOING COMPLEX PUSHES THAT FAR SOUTH. WILL CARRY VCTS FOR ALL TERMINALS THRU THE REMAINDER OF THE DAYLIGHT HOURS. DUE TO UNCERTAINTY IN WHETHER ANY ADDITIONAL WAVES WILL PUSH THRU OVERNIGHT DID NOT INCLUDE ANY MENTION OF TS AT THIS TIME. WINDS WILL GENERALLY BE OUT OF THE SW AROUND 10 KTS TODAY. 19 && .PREV DISCUSSION... /ISSUED 335 AM CDT TUE JUL 23 2013/ AN ACTIVE WEATHER PATTERN WILL CONTINUE TODAY AS UPSTREAM DISTURBANCES EMBEDDED WITHIN NORTHWEST FLOW MOVE TOWARD CENTRAL ALABAMA. SHOWERS AND STORMS ARE ALREADY DEVELOPING ACROSS NORTHERN MISSISSIPPI AND WESTERN TENNESSEE AND THIS MAY BE AN EARLY INDICATION OF A RATHER ACTIVE AFTERNOON FOR US. THERE IS VERY LITTLE SKILL IN TRYING TO PIN DOWN TIMING AND LOCATION OF THESE SHOWERS AND STORMS BUT FEELING PRETTY CONFIDENT THAT MUCH OF THE AREA WILL SEE MEASURABLE RAINFALL THIS AFTERNOON. RAISED INTO THE LIKELY CATEGORY (60 PERCENT) ACROSS THE ENTIRE CWA. A SIMILAR STORY IS EXPECTED FOR WEDNESDAY WITH LIKELY POPS ONCE AGAIN. THE GFS AND ECMWF ARE IN BETTER AGREEMENT THAT DRIER AIR WILL MOVE INTO THE REGION ON THURSDAY AND FRIDAY IN ASSOCIATION WITH A SHORTWAVE UPPER-LEVEL RIDGE. EXPECTING MAINLY DRY CONDITIONS BOTH DAYS WITH A SLIGHT INCREASE IN AFTERNOON HIGHS. MODEL SPREAD BEGINS TO DEVELOP FOR THE WEEKEND REGARDING THE TIMING OF THE NEXT DISTURBANCE BUT THE GFS AND ECMWF AGREE THAT A FAIRLY STRONG SYSTEM BY JULY STANDARDS WILL APPROACH THE REGION. SUCH A SITUATION SHOULD LEAD TO A DECENT SHOT AT SHOWERS AND STORMS WITH A POSSIBLE FRONTAL PASSAGE BY SUNDAY IF THE GFS SOLUTION VERIFIES. 87/GRANTHAM && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 87 70 87 69 87 / 100 40 60 10 10 ANNISTON 86 71 86 68 87 / 100 40 60 10 10 BIRMINGHAM 88 72 88 69 88 / 100 40 60 10 10 TUSCALOOSA 89 72 89 71 91 / 100 40 60 10 10 CALERA 87 71 87 70 88 / 100 40 60 20 10 AUBURN 87 69 87 70 89 / 100 40 60 20 20 MONTGOMERY 89 72 89 72 90 / 70 40 60 20 20 TROY 88 71 88 71 89 / 70 40 60 30 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 23, 8:34 AM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 834 AM CDT TUE JUL 23 2013 ALZ011>015-017>050-241345- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 834 AM CDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. A FEW ROUNDS OF THUNDERSTORMS ARE EXPECTED TODAY AREA WIDE. LOCALIZED AREAS MAY EXPERIENCE HEAVY RAINFALL LEADING TO SOME FLOODING. ADDITIONALLY...ISOLATED STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 35 TO 60 MPH. THE ACTIVITY SHOULD LOSE SOME INTENSITY BY 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY THROUGH THIS EVENING FOR ISOLATED STRONG TO SEVERE STORMS.
In the hours before
Special weather statement, Jul 23, 6:16 AM CDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
616 AM CDT TUE JUL 23 2013
ALZ017-024-231200-
BLOUNT AL-JEFFERSON AL-
616 AM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON AND SOUTHWESTERN BLOUNT
COUNTIES UNTIL 700 AM CDT...
AT 616 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WARRIOR TO GRAYSVILLE TO
BULL CITY...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
GARDENDALE...
FULTONDALE...
HUEYTOWN...
FAIRFIELD...
BIRMINGHAM...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3384 8642 3380 8658 3372 8652 3356 8655
3352 8652 3347 8667 3333 8684 3331 8691
3340 8725 3346 8733 3349 8733 3348 8729
3353 8727 3355 8719 3362 8717 3366 8706
3377 8703 3379 8697 3384 8696 3394 8682
TIME...MOT...LOC 1116Z 288DEG 29KT 3385 8677 3363 8699
3347 8721
77/GLEASONSpecial weather statement, Jul 23, 10:56 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1056 AM CDT TUE JUL 23 2013
ALZ011-012-014-231700-
LAMAR AL-MARION AL-WINSTON AL-
1056 AM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN WINSTON...MARION
AND NORTHERN LAMAR COUNTIES UNTIL NOON CDT...
AT 1057 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SANDY SPRINGS TO 6 MILES
WEST OF AMORY...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SULLIGENT...
HAMILTON...
WINFIELD...
DETROIT...
WESTON...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3433 8817 3431 8762 3393 8764 3391 8778
3392 8795 3389 8795 3390 8824
TIME...MOT...LOC 1557Z 275DEG 25KT 3443 8835 3398 8855
75Local storm report, Jul 23, 11:05 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1105 AM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL GUIN 33.97N 87.91W
07/23/2013 E0.25 INCH MARION AL TRAINED SPOTTER
&&
LINHARESLocal storm report, Jul 23, 11:06 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1106 AM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 AM HEAVY RAIN GADSDEN 34.01N 86.01W
07/23/2013 E1.25 INCH ETOWAH AL EMERGENCY MNGR
MINOR STREET FLOODING ALONG HIGHWAY 411.
&&
LINHARESSpecial weather statement, Jul 23, 11:26 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1126 AM CDT TUE JUL 23 2013
ALZ013-231715-
FAYETTE AL-
1126 AM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE COUNTY UNTIL
1215 PM CDT...
AT 1126 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WINFIELD TO BLUFF...AND
MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BAZEMORE...
BEVILL STATE COLLEGE FAYETTE...
RICHARD ARTHUR FIELD...
HUBBERTVILLE...
FOWLERS CROSSROADS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3392 8795 3392 8778 3391 8777 3391 8764
3387 8763 3386 8753 3370 8753 3371 8795
TIME...MOT...LOC 1626Z 270DEG 21KT 3390 8778 3385 8788
75The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 4:44 AM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion | 46 min |
| Jul 23, 5:14 AM CDT | Special Weather Statement | BMX | Walker, Winston | 61 min |
| Jul 23, 5:28 AM CDT | Special Weather Statement | BMX | Fayette | 47 min |
| Jul 23, 6:16 AM CDT | Special Weather Statement | BMX | Jefferson | 44 min |
| Jul 23, 10:53 AM CDT | Areal Flood Advisory | BMX | Etowah | 112 min |
| Jul 23, 10:56 AM CDT | Special Weather Statement | BMX | Marion | 64 min |
| Jul 23, 11:12 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 48 min |
| Jul 23, 11:26 AM CDT | Special Weather Statement | BMX | Fayette | 49 min |
| Jul 23, 12:07 PM CDT | Special Weather Statement | BMX | Fayette, Lamar, Walker, Winston | 53 min |
| Jul 23, 12:16 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 44 min |
| Jul 23, 12:33 PM CDT | Special Weather Statement | BMX | Pickens, Tuscaloosa | 57 min |
| Jul 23, 12:44 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa, Walker | 61 min |
| Jul 23, 1:11 PM CDT | Special Weather Statement | BMX | Jefferson | 64 min |
| Jul 23, 1:29 PM CDT | Areal Flood Advisory | BMX | Blount, Jefferson, Pickens, St. Clair, Tuscaloosa, Walker | 3 hr |
| Jul 23, 1:34 PM CDT | Special Weather Statement | BMX | Greene, Hale, Sumter | 56 min |
| Jul 23, 1:58 PM CDT | Areal Flood Advisory | BMX | Bibb, Greene, Hale, Jefferson, St. Clair, Shelby and 3 more | 2 hr |
| Jul 23, 2:00 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Perry, Sumter | 60 min |
| Jul 23, 2:09 PM CDT | Special Weather Statement | BMX | Bibb, Chilton, Coosa, Shelby, Talladega | 66 min |
| Jul 23, 2:25 PM CDT | Areal Flood Advisory | BMX | Bibb, Chilton, Clay, Coosa, Hale, Marengo and 3 more | 2 hr |
| Jul 23, 2:30 PM CDT | Flash Flood Warning | BMX | Blount, Jefferson, St. Clair | 3 hr |
| Jul 23, 2:59 PM CDT | Areal Flood Advisory | BMX | Autauga, Chilton, Clay, Coosa, Dallas, Marengo and 2 more | 2 hr |
| Jul 23, 3:01 PM CDT | Special Weather Statement | BMX | Autauga, Chambers, Clay, Dallas, Elmore, Lowndes and 2 more | 59 min |
| Jul 23, 3:14 PM CDT | Flash Flood Warning | BMX | Montgomery | 3 hr |
| Jul 23, 3:27 PM CDT | Areal Flood Advisory | BMX | Autauga, Clay, Coosa, Dallas, Elmore, Lowndes and 2 more | 2 hr |
| Jul 23, 3:38 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 52 min |
| Jul 23, 3:58 PM CDT | Special Weather Statement | BMX | Bullock, Chambers, Lee, Macon, Montgomery, Pike | 62 min |
| Jul 23, 4:10 PM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Chambers, Lee, Macon, Montgomery and 3 more | 2 hr |
| Jul 23, 4:33 PM CDT | Severe Thunderstorm Warning | BMX | Macon | 42 min |
| Jul 23, 4:56 PM CDT | Special Weather Statement | BMX | Barbour, Lee, Russell | 64 min |
| Jul 23, 5:23 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 37 min |
Nearby
Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.